# SDR GTIA2024102838485

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N710NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11458
- Aircraft time: 4,296 hours, 1,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 15792
- Condition: Inoperative
- Location: Zone 200
- Part time: 707 hours, 307 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD L1 DOOR MEGA PHONE INOP-R&R FWD L1 DOOR MEGAPHONE IAW AMM 25-65-51 OPS CHK OK A/C OK FOR CONT. SVC
